MAUDE Adverse Event Report: DEPUY MITEK LLC US RESTORE FEMAIMER OFFSET 7MM *EA; ORTHOPAEDIC IMPLANT AIMING/GUIDING BLOCK

DEPUY MITEK LLC US RESTORE FEMAIMER OFFSET 7MM *EA; ORTHOPAEDIC IMPLANT AIMING/GUIDING BLOCK
Model Number 219357
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Lot number on device: 1804003, lot number from outer package: 1805563 therefore, the complete udi is not known at this time.(b)(4).
 
Event or Problem Description
It was reported by the affiliate in lebanon that upon opening the restore femaimer offset 7mm device it was noticed that the lot number on the instrument was different that the one on the outer package.It was not reported if there were any delays in any procedure or whether a like device was available for use.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information received, it was reported that upon opening the new mitek sets today, we noticed that the lot# mentioned on the instrument is different than the one on the outer package (per attached pictures).The complaint device is not being returned, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, this is not an issue, giving the next explanation: the different lot number between outer and inner package: lot# 1804003 was issued and packaged using finished goods lot number 1805563 (this was the 63 order packaged in may 2018).1804003 is a date code, 1805563 is the final finished goods number.A manufacturing record evaluation was performed for the finished device [1804003] number, and no non-conformances were identified.Since the labels and the laser marks on the devices are correct and traceable.We cannot confirm the customer complaint.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Common Device Name
ORTHOPAEDIC IMPLANT AIMING/GUIDING BLOCK
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11003545
Report Number1221934-2020-03859
Device Sequence Number3487293
Product Code LXH
UDI-Device Identifier10886705005970
UDI-Public10886705005970
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219357
Device Catalogue Number219357
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer01/24/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1